# SDR 2007UALA04675

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011B
- Part serial: N1760
- Condition: Unserviceable
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101655305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR LEAKING.  REPLACED ASPIRATOR AND SLIDE.  ACFT OK FOR SERVICE.
